# SDR AALA202512043814

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 28,764 hours, 12,281 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Wheel Speed Xdcr
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ANTI-SKID INOPERATIVE LIGHT ILLUMINATED ON INFLIGHT. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. T/S PER FIM 32-42-00-810-829 FOUND NUMBER 2 WHEEL SPEED TRANSDUCER ELEC CONNECTOR DISCONNECTED. RECONNECTED AND ACCOMPLISHED TRANSDUCER. OPERATIONAL CHECK GOOD. PER AMM 32-42-00-710-802.
